I am on my 16th day of my cycle. I had unprotected sex on the 8th day of my cycle (period tracker estimated fertile period starting on my 9th day and ovulation on my 14th day). I took Plan B one step within an hour of intercourse. I had no symptoms within the first 48 hours aside from a mild headache. On the 14th day of my cycle (intended day of ovulation, and just 5 days after I took Plan B) I started to bleed (not sure if if consider it spotting, but certainly not a heavy period). I also became extremely irratible. The bleeding and mood swings from days 5-7. Last night (exactly one week after taking Plan B) I had sharp pains in my right abdomin that eventually became more dull and went away. Now today I'm experiencing dull pains again in the same area. They do not feel like normal cramps associated with a period. They feel more like bad gas pains. Is this normal? When will all of this subside?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2015 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 22 Sep 2015 • 0 answers
Posted 22 Feb 2016 • 1 answer
Posted 11 Jun 2016 • 0 answers